Is this caused from the medication or the chrohns?
Humira - I have chrohns and started Humera in May. I now find that I have round patches on my legs?
Added 27 Jan 2013:
I was diaginos with Chrohms in 2003. I have gone through al he meds and am now on Humera. I have reently noticeed that I have red patches on my legs?????
djm they say that some irritation at the injection site is normal and should only last like 2 days if it last longer I would definitely call ur Humira nurse or ur GI. I am just getting thru the work up to be put on Humira and have read every piece of advice out there, lol. I would definitely at least let ur GI know what is goin on.
- Humira Information for Consumers
- Humira Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humira (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Humira - I just started the Humera injections a week ago and am trying to remain hopeful but I have?
Posted 28 Feb 2012 • 2 answers
Posted 22 Sep 2013 • 3 answers
Posted 2 Nov 2013 • 1 answer
Posted 11 Mar 2014 • 1 answer
Posted 28 Dec 2015 • 0 answers